MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-3.5-K
Medical Device Problem Codes Mechanical Problem (1384); Device Slipped (1584); Unintended Movement (3026)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, the patient's mother reported that the patient's eyes were crossing.On (b)(6) 2025, a ct scan was performed.When the stimulation was turned off for the procedure, the eye turning stopped.The patient's epileptologist confirmed the patient's left thalamus (cm) depth lead had migrated.The migration may have resulted in stimulation and detection not being delivered at the intended location.On (b)(6) 2025 the patient underwent a lead repositioning.During the procedure, it was confirmed that the lead was loose at the dog bone.The lead was pulled back.There has been mention that the patient may have experienced a fall.
 
Additional Manufacturer Narrative
(b)(4).The lead and the rns neurostimulator remains implanted and programmed for use.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key21241579
Report Number3004426659-2025-00003
Device Sequence Number19748797
Product Code PFN
UDI-Device Identifier00855547005342
UDI-Public010085554700534217261006
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDL-330-3.5-K
Device Catalogue Number1007928
Device Lot Number33748-1-1-1
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2025
Initial Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age7 YR
Patient SexMale